Articles with article keyword: Gromov-Witten invariants

The Witten equation, mirror symmetry, and quantum singularity theory

Pages 1-106 by Huijun Fan, Tyler Jarvis, Yongbin Ruan | From volume 178-1

The Gopakumar-Vafa formula for symplectic manifolds

Pages 1-64 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 187-1

Transversality and super-rigidity for multiply covered holomorphic curves

Pages 93-230 by Chris Wendl | From volume 198-1

Polynomial structure of Gromov–Witten potential of quintic $3$-folds

Pages 585-645 by Huai-Liang Chang, Shuai Guo, Jun Li | From volume 194-3